# SDR SWAA2013092320440

- Difficulty date: September 21, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 35,910 hours, 20,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144A5910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION ANGLE CORRODED BETWEEN BS 692 TO BS 733, LBL 63.  REPAIRED ANGLE IAW EA.
